Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A problem connected with the zeros of Riemann's zeta function

Authors: P. B. Braun and A. Zulauf
Journal: Proc. Amer. Math. Soc. 36 (1972), 18-20
MSC: Primary 10H05
MathSciNet review: 0306134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates are given for the number of zeros of $ \operatorname{Re} \{ {\pi ^{ - s/2}}\Gamma (s/2)\zeta (s)\} $ and $ \operatorname{Im} \{ {\pi ^{ - s/2}}\Gamma (s/2)\zeta (s)\} $ with $ 0 < \operatorname{Im} s < T$, and fixed Re s inside the critical strip.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H05

Retrieve articles in all journals with MSC: 10H05

Additional Information

PII: S 0002-9939(1972)0306134-7
Keywords: Riemann zeta function
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia